# SDR SWAA2025120430617

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATES, LEADING EDGE INTERNAL CAVITY LOCATED OF SS 499,  LT WING.  REPLACED RAIL NUT PLATES ON LEADING EDGE INTERNAL CAVITY LOCATED OFSS499, LT WING; IAW 51-40-02, DWG 112A4402, SHEET 13, REV - CRACK LENGTH: 0.449 IN.
